Forensic Medicine & Toxicology


        

Advertise here

Advertise Here

Case Discussion

need help   Posted By chisty    Date : 17-Aug-08   09:15 AM     Reply

Dear Sir/Madam,

I have a patient and the name of the patient is Rumana rahman.at first she had fevere for 3 days.she consulted a Dr. and the Dr. gave her the following drug: 1.Tab: Ciprocin 500mg 12 hourly. 2.Orix. 3.pyralgin. after taking the ciprocin tab the patient first developed rash on the body.the pt could not under anything and she took another 2 ciprocin.after that her rashes became blister like a burn pt.The pt condition were too bad that she had admitted in another hospital (LAB AID ). In the hospital the doctors gave her the following treatment: 1:Inj MEROPEN 500mg I/V 8 hr

2:Inj CLINDACIN 600mg I/v 8 hr

3: ORADEXEN 1 AMP I/V 8 hr

4:Inj IV Ig (octagam) 5 vial I/V OD for 5 days

5: crean soffi ( Zink + caster oil) over whole body.

6: tobramycin

7:tear natural & nbsp;

8: hamatropin eye drop.

9: N mycin eye drop

After taking all these drugs the pt was comperatively well but she developed Jaundice. Her billirubin was 14 at 1/6/08. Then it became 12 and then again 26 at 7/7/08.after taking symptomatic treatment her billirubin became 12 then again 28. At the same time she also developed asphyxia. Her USG report is showing mild hepatomegaly and other organ function is normal.the doctors of BANGLADESH identify the problem as STEVEN JONSONS SYNDROM as Ciprocin drug reaction. Now the pt condition is very serious. We are very egerly seeking your valuable opinion. Thanks and please send your suggestion as early as possible.

Regards, Chisty





Home  |  About Us  |  All Specialities  |  Medical Jobs  |  Medical Admissions  |  Hospitals  |  Medical/Dental/Pharmacy/Nursing/Homoeopathy Colleges  |  Equipment Suppliers

Pharmaceuticals  |  Blood Banks  |  STD Clinics  |  Contact Us


Copyright 2005 Ind Medica Pvt. Ltd. All Rights Reserved.   Terms and Conditions   Last updated : 21-Jun-18